×

zbMATH — the first resource for mathematics

The generalized Weierstrass-type integral \(\int f(\xi,\varphi)\). (English) Zbl 0174.09203

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] L. Cksari . Sui fondamenti geometrici dell’integrale classico per l’area delle superficie in forma parametrica . Memorie Reale Accademia d’Italia. vol. 13 ( 1943 ), pp. 1323 - 1481 . MR 17355 | Zbl 0061.11001 · Zbl 0061.11001
[2] L. Cesari . La nozione di integrale sopra una superficie in forma parametrica . Ann. Scuola Norm. Sup. Pisa ( 2 ). vol. 13 ( 1946 ). pp. 1 - 44 . Numdam | Zbl 0029.29102 · Zbl 0029.29102 · numdam:ASNSP_1948_2_13_1-4_77_0 · eudml:83054
[3] L. Cesari . Sopra un teorema di approssimazione per le superficie continue in forma parametrica . Accad. Nazionale Dei Lincei vol. 4 ( 1948 ), pp. 33 - 39 . MR 27049 | Zbl 0030.24403 · Zbl 0030.24403
[4] L. Cesari . Surface area . Princeton University Press ( 1956 ). MR 74500 | Zbl 0073.04101 · Zbl 0073.04101
[5] L. Cesari . Qaasi additive set functions and the concept of integral over a variety . Traits. Amer. Math. Soc. vol. 102 ( 1962 ), pp. 94 - 113 . MR 142723 | Zbl 0115.26902 · Zbl 0115.26902 · doi:10.2307/1993882
[6] L. Cesari . Extension problem for quasi additive set functions Randon-Nikodym derivatives . Trans. Amer. Math. Soc. vol. 102 ( 1962 ), pp. 114 - 146 . MR 142724 | Zbl 0115.27001 · Zbl 0115.27001 · doi:10.2307/1993883
[7] T. Nishiura . Integrals over a product variety and Fubini theorem . Rend. Palermo . vol. 14 ( 1965 ), pp. 207 - 236 . MR 197685 | Zbl 0154.05302 · Zbl 0154.05302 · doi:10.1007/BF02847721
[8] A. Stoddart . Integrale of the Calculus of Variations . Thesis, University of Michigan ( 1964 ). MR 181920 · Zbl 0141.44904
[9] L.H. Turner . The Direct Method in the Calculus of Variations . Thesis, Purdue University ( 1957 ). · Zbl 0080.04002
[10] L.H. Turner . An invariant property of Cesari’s surface integral . Proc. Amer. Math. Soo. vol. 9 ( 1958 ), pp. 920 - 925 . MR 103260 | Zbl 0090.03504 · Zbl 0090.03504 · doi:10.2307/2033329
[11] L.H. Turner . Sufficient conditions for semi-continuous surface integrals . Mich. Math. J. vol. 10 ( 1963 ), pp. 193 - 206 . Article | MR 153820 | Zbl 0135.32501 · Zbl 0135.32501 · doi:10.1307/mmj/1028998900 · minidml.mathdoc.fr
[12] G. Warner . The Burkill-Cesari integral . Duke Mathematical Journal. vol. 35 ( 1968 ), pp. 61 - 78 . Article | MR 219690 | Zbl 0165.06702 · Zbl 0165.06702 · doi:10.1215/S0012-7094-68-03507-2 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.